Journal of Philosophical Logic

, Volume 20, Issue 2, pp 131–148 | Cite as

A complete deductive-system for since-until branching-time logic

  • Alberto Zanardo


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bowen, K. and de Jongh, D., ‘Some Complete Logics for Branched Time. Part I. Wcllfounded Time, Forward Looking Operators’, report 86-05, Institute for Language, Logic and Information, University of Amsterdam.Google Scholar
  2. 2.
    Burgess, J., ‘Logic and Time’, Journal of Symbolic Logic 44 (1979), 556–582.Google Scholar
  3. 3.
    Burgess, J., ‘Decidability for Branching Time’, Studia Logica 39 (1980), 203–218.Google Scholar
  4. 4.
    Burgess, J., ‘Axioms for Tense Logic I. “Since” and “Until”’, Notre Dame Journal of Formal Logic 23 (1982), 367–374.Google Scholar
  5. 5.
    Gabbay, D., ‘An Irreflexivity Lemma with Applications to Axiomatizations of Conditions on Tense Frames’, in U.Mönnich (ed.), Aspects of Philosophical Logic, D. Reidel, Dordrecht (1981), 67–89.Google Scholar
  6. 6.
    Monk, D., ‘On Representable Relation Algebras’, Michigan Mathematical Journal 11 (1964), 207–210.Google Scholar
  7. 7.
    Stirling, C., ‘Completeness Results for Full Branching Time Temporal Logic’, Dept. of Computer Science, Edinburgh University (presented at the REX School/ Workshop on Linear Time, Branching Time and Partial Order in Logics and Models for Concurrency held at Noordwijkerhout, the Netherlands, May 30–June 3, 1988).Google Scholar
  8. 8.
    Thomason, R., ‘Combination of Tense and Modality’, in D.Gabbay and F.Guenthner (eds.), The Handbook of Philosophical Logic, vol. 2, D. Reidel, Dordrecht (1984), 135–165.Google Scholar
  9. 9.
    Venema, Y., ‘Two-dimensional Modal Logics for Relational Algebras and Temporal Logic of Intervals’, report LP-89-93, Institute for Language, Logic and Information, University of Amsterdam.Google Scholar
  10. 10.
    Zanardo, A., ‘A Finite Axiomatization of the Set of Strongly Valid Ockhamist Formulas’, Journal of Philosophical Logic 14 (1985), 447–468.Google Scholar
  11. 11.
    Zanardo, A., ‘Axiomatization of “Peircean” Branching-Time Logic’, to appear in Studia Logica (1990).Google Scholar

Copyright information

© Kluwer Academic Publishers 1991

Authors and Affiliations

  • Alberto Zanardo
    • 1
  1. 1.Dipartimento di Matematica Pura ed ApplicataUniversità di PadovaPadovaItaly

Personalised recommendations